Publikationen (66) Publikationen von SERGEY SHMAREV JIGULEV

2024

  1. Strong solutions of a semilinear impulsive pseudoparabolic equation with an infinitesimal initial layer

    Journal of Mathematical Analysis and Applications, Vol. 530, Núm. 1

2023

  1. Blow-up for a pseudo-parabolic equation with variable nonlinearity depending on (x,t) and negative initial energy

    Nonlinear Analysis: Real World Applications, Vol. 71

  2. Double-phase parabolic equations with variable growth and nonlinear sources

    Advances in Nonlinear Analysis, Vol. 12, Núm. 1, pp. 304-335

  3. Existence and global second-order regularity for anisotropic parabolic equations with variable growth

    Journal of Differential Equations, Vol. 349, pp. 83-124

  4. Existence and regularity results for a class of parabolic problems with double phase flux of variable growth

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 117, Núm. 1

  5. Global existence and regularity for a pseudo-parabolic equation with p(x,t)-Laplacian

    Journal of Mathematical Analysis and Applications, Vol. 526, Núm. 1

2020

  1. Global estimates for solutions of singular parabolic and elliptic equations with variable nonlinearity

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 195

  2. Nonlocal evolution equations with p[u(x, t)]-Laplacian and lower-order terms

    Journal of Elliptic and Parabolic Equations, Vol. 6, Núm. 1, pp. 211-237

  3. On a class of nonlocal evolution equations with the p[u(x,t)]-Laplace operator

    Nonlinear Analysis: Real World Applications, Vol. 56

  4. On a degenerate nonlocal parabolic equation with variable source

    Journal of Mathematical Analysis and Applications, Vol. 484, Núm. 1

2019

  1. Asymptotic behavior for a class of parabolic equations in weighted variable Sobolev spaces

    Asymptotic Analysis, Vol. 111, Núm. 1, pp. 43-68

  2. Differential inclusion for the evolution p(x)-laplacianwith memory

    Electronic Journal of Differential Equations, Vol. 2019

  3. Higher regularity of solutions of singular parabolic equations with variable nonlinearity

    Applicable Analysis, Vol. 98, Núm. 1-2, pp. 310-331

  4. On a class of fully nonlinear parabolic equations

    Advances in Nonlinear Analysis, Vol. 8, Núm. 1, pp. 79-100

2018

  1. Global higher regularity of solutions to singular p(x,t)-parabolic equations

    Journal of Mathematical Analysis and Applications, Vol. 466, Núm. 1, pp. 238-263

  2. On the continuity of solutions of the nonhomogeneous evolution p(x,t)-Laplace equation

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 167, pp. 67-84